# SDR AALA20150518009

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 82,846 hours, 44,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB THE AIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED TAIL COMPARTMENT LEAK CHECK, WC 36-95-14.  FOUND DUCT LEAKING BETWEEN RT AIR CYCLE MACHINE & RT HEAT EXCHANGER.  R & R PERISEALS IAW AMM 21-00-00.  PERFORMED LEAK CHECK WITH NO LEAKS NOTED.  SYS CHECKED NORMAL.
